MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN VITAL VUE; ILLUMINATOR, FIBEROPTIC, SURGICAL FIELD

COVIDIEN LP LLC NORTH HAVEN VITAL VUE; ILLUMINATOR, FIBEROPTIC, SURGICAL FIELD
Model Number 8886828006
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during procedure, the tip of the catheter suddenly sparked.The procedure was completed with another device.No patient harm.
 
Additional Manufacturer Narrative
Post market vigilance (pmv) led an evaluation of one device all connections to handle had separated from the handle (this includes: the irrigation).Signs of adhesive shearing was observed on the bulb and wiring fixture.The bulb was found to be broken.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.The root cause of the reported condition may be cause by broken bulb\damaged light fixture.Bulb breakage or damage to the light fixture may be caused by applying excessive force or manipulated the device beyond indicated use.The root cause of the observed damage was misuse of the product which caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
VITAL VUE
Common Device Name
ILLUMINATOR, FIBEROPTIC, SURGICAL FIELD
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key7654504
Report Number1219930-2018-03533
Device Sequence Number19421892
Product Code HBI
UDI-Device Identifier10884521176089
UDI-Public10884521176089
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K883201
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8886828006
Device Catalogue Number8886828006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2018
Initial Date Received by Manufacturer 06/15/2018
Supplement Date Received by Manufacturer10/15/2018
Initial Report FDA Received Date07/02/2018
Supplement Report FDA Received Date11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1